# SDR FDEA201210173638

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 26,103 hours, 13,662 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 764067A
- Part serial: A140
- Condition: Inoperative
- Location: Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

ON POWER UP FOR TAKEOFF STANDARD POWER SET LOST ALL EQPT ON AC BUSS NR 2 AND ALL F/O INSTRUMENTS.  REJECTED TAKEOFF.  SWAPPED APU'S GEN CONTROLLER UNIT(GCU) WITH NR 2 GCU,  REF 24-22-12-04.  RAN NR 2 ENG IAW JRH , NR 2 GEN OPS CHECKS NORMAL.  R/I FROM FACT SWAP COMPONENT POSITIONS.
